Paludisme et variations climatiques saisonnières en savane soudanienne d'Afrique de l'Ouest
Bibliographic Data
| ID | 7696314 |
|---|---|
| Authors | Jean Delmont |
| Year | 1982 |
| Volume | 22 |
| Issue | 85 |
| Pages | 117-133 |
| Publication date | 1982-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Cahiers d études africaines (JOURNAL) |
| Journal identifiers | ISSN: 0008-0055 • E-ISSN: 1777-5353 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/cea.1982.2276 |
| OpenAlex | W1965822465 |
| Language | FR |
| Citations received | 3 |
J. Delmont — Malaria and Seasonal Climate Variations in the Sudanic Savannah of West Africa. Malarial infection rates in the West African savannah follow the yearly hygrométrie cycle which reaches its peak during the rainy season when conditions for the reproduction of Anophèles mosquitoes are met. The variations are far more important than in forest areas where the hygrométrie index is more or less constant
Geography · African Botany and Ecology Studies · Environmental Science · Forestry · Malaria Research and Control
| Citations per year | 0.09 |
|---|---|
| Citation span | 1991 - 2020 (30) |
| Highly cited | No |